# SDR SB04125

- Difficulty date: September 19, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1012721
- Condition: Disconnected
- Location: Seat 22c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR EMERGENCY LIGHT AT SEAT ROW 22C WAS INOPERATIVE AND NOT CONNECTED TO THE SEAT.  MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET AT SEAT ROW 22C.  OPERATIONAL CHECK GOOD.
